# SDR AALA202111115507

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A300*
- Aircraft serial: 5899
- Aircraft time: 25,653 hours, 10,000 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND MAIN LANDING GEAR UPLOCK PIN CORRODED. REPLACED UPLOCK PIN PER MM 32-11-11.
